English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Boundary regularity for polyharmonic maps in the critical dimension

MPS-Authors

Lamm,  Tobias
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Wang,  C.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

ACV2_1.pdf
(Any fulltext), 163KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lamm, T., & Wang, C. (2009). Boundary regularity for polyharmonic maps in the critical dimension. Advances in Calculus of Variations, 2, 1-6. doi:10.1515 / ACV.2009.001.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-6002-B
Abstract
There is no abstract available